I had some Botox injected into my neck in 8 different spots. The first time I had it done was 4 yrs ago with Botox B, this time with Botox A. I get them for my migraines and chronic headaches. However, this time I am having problems even picking my head up! It feels like its 50 lbs!! If I am in the position of on my hands and knees, it is VERY difficult to even pick my head up to look up. It is also very painful and is very knotted up. ANY suggestions??? HELP!!!
Mild headache is a common side effect of a Botox injection.
Very rarely this headace can become excruciating and last for some time - you should see your doctor if you think this is happening.
I am so so sorry to hear about your experience. You need a different doctor to inject you next time. When I asked one of my neurologists what the side effects of the Botox injections could be, he had just one of many patients whose head dropped over after his Botox injections for months, which it sounds like that may have happened to you. I wouldn't let him give me any Botox after hearing that.
Then I found another doctor who had done far more of them for far longer and didn't have any horror stories at all. Since then, I've been since getting Botox injections every 9 weeks for the last year and a half with the second doctor with no headaches or problems whatsoever. They have helped me a lot at the higher dose of 200 units.
I agree with the the other answer that you should contact the doctor and see if there is anything that can be done.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Aug 2018 • 6 answers
Updated 9 May 2018 • 5 answers
Updated 3 Feb 2017 • 1 answer
Updated 12 Sep 2016 • 1 answerFAQ by Drugs.com
Updated 8 Oct 2018 • 6 answers